# SDR SWAA2024052274245

- Difficulty date: April 12, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; CORROSION ON SIDEWALL SUPPORT; 500A+12; BS500B+14.500B+18; 500C14; RBL22; WL156;<[01] VERIFIED;[02] CARD COMPLETED;[03] EDITED TABLE;[04] VERIFIED;[05] REMOVED CORROSION ON SIDEWALL SUPPORT; 500A+12; BS500B+14.500B+18; 500C14; RBL22; WL156 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS L= 2' BY W= 1' BY .010' FROM .040'. OUT OF LIMITS PER SRM 53-00-53-1A-2. FABRICATED ; LOCATED AND DRILLED SIDEWALL SUPPORT FROM MATERIAL P/N:BAC1496-444#7075T6 ; LOT:1555310-1 AT FCB BETWEEN BS 500A TO BS 500D;RBL 22;WL 156 PER SRM 51-40-05 AND SRM 51-10-02 PAR 9 AND APPLIED CHEMICAL CONVERSION COATING AND PROTECTIVE FINISHES AND INSTSLLED NEW PER SRM 51-20-01-0G-0; SOPM 20-41-02; SRM 51-40-02-0G-0 AND DWG 143A7500; ID: 0045; REV:-;[06] VERIFIED COMPLETION CORRECTIVE ACTION 5 AND MEASUREMENT TABLE.
